# SDR SWAA2024012939682

- Difficulty date: January 10, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY SHEILD FWD CARGO DOOR FOUND OUT OF LIMITS; REMOVED; REPLACED AND INSTALLED NEW SHIELD BS767 TO BS794 RBL22 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SHIELD AS PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2 AND MEASUREMENT TABLE.
